# SDR SWAA2022102462884

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 76,058 hours, 44,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY FLASHLIGHT INOP / [01] REMOVED AND REPLACED FLUSH LIGHT IAW AMM 25-64-00;[02] REMOVED AND REPLACED FLASH LIGHT IAW AMM 25-64-00;[03] REMOVED AN REPLACED FLIS=H LIGHT IAW AMM 25-64-00
